Hohn Franz. Some mathematical aspects of switching. The American mathematical monthly, vol. 62 , pp. 75–90

Journal of Symbolic Logic 21 (2):209-210 (1956)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Mathematical Aspects of Switching.Franz Hohn - 1956 - Journal of Symbolic Logic 21 (2):209-210.
Material Implications.Joseph S. Fulda - 1992 - American Mathematical Monthly 99 (5):480.
The Mathematics of Physical Quantities.Whitney Hassler - 1968 - The American Mathematical Monthly 75:115-138, 227-256.
On the Development of Logic Between the Two World Wars. Grattan-Guinness - 1981 - The American Mathematical Monthly 88 (7):495-509.


Added to PP

11 (#1,143,314)

6 months
1 (#1,478,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references